www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3551

Title: PRINCIPAL IDEAL SEMIGROUP ALGEBRAS
Authors: JESPERS, E
WAUTERS, Paul
Issue Date: 1995
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN ALGEBRA, 23(13). p. 5057-5076
Notes: LIMBURGS UNIV CENTRUM,DEPT MATH,B-3590 DIEPENBEEK,BELGIUM.JESPERS, E, MEM UNIV NEWFOUNDLAND,DEPT MATH & STAT,ST JOHNS,NF A1C 5S7,CANADA.
URI: http://hdl.handle.net/1942/3551
DOI: 10.1080/00927879508825519
ISI #: A1995TB56900023
ISSN: 0092-7872
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.